MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS¿ OSSEOSCREW® SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

ALPHATEC SPINE, INC. INVICTUS¿ OSSEOSCREW® SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 15905-065-050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Around one year postoperatively, a patient underwent revision surgery to remove a broken osseoscrew.
 
Additional Manufacturer Narrative
The implant has not returned.The identifying lot number was not provided; therefore, a review of the device history records could not be performed.The root cause could not be determined at this time.If additional information is received, a supplemental report will be submitted.

Brand Name
INVICTUS¿ OSSEOSCREW® SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key14190532
Report Number2027467-2022-00021
Device Sequence Number19945187
Product Code NKB
UDI-Device Identifier00190376243832
UDI-Public00190376243832
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number15905-065-050
Device Catalogue Number15905-065-050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown